International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 98

Research Paper | Mathematics | Iraq | Volume 3 Issue 10, October 2014


On Bc-open sets

Raad Aziz Al-Abdulla, Ruaa Muslim Abed


Abstract: In this paper, we introduce a new class of open sets, called Bc-open sets, it is denoted and studied. Also, we have studied of definition Bc-paracompact spaces and nearly Bc-paracompact spaces and have provide some properties of this concepts.


Keywords: Bc-open


Edition: Volume 3 Issue 10, October 2014,


Pages: 1718 - 1724


How to Cite this Article?

Raad Aziz Al-Abdulla, Ruaa Muslim Abed, "On Bc-open sets", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=OCT14501I, Volume 3 Issue 10, October 2014, 1718 - 1724

How to Share this Article?

Enter Your Email Address


Top